# SDR 2003UALA00953

- Difficulty date: December 13, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 33,227 hours, 12,227 cycles
- Engine: Iae V2527A5
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR MR55500-006 HAD 4 AREAS OF WATER INGRESS FOUND DURING ACP OF COA 40535.  UPPER SURFACE HAD AN AREA 2.6 BY 1.3 INCH LOCATED 160.5 INCHES FROM I/B EDGE, AND 3.5 INCHES FROM T/E LWR SURFACE HAD 3 AREAS, ONE 4.0 BY 1.5 INCH FROM 113 INCHES FROM I/B EDGE, ONE 1.4 BY .7 INCH, 116 INCHES FROM I/B EDGE, AND ONE 1.1 BY 1 INCH, 161 INCHES FROM I/B EDGE.  ALL WERE 3.5 INCHES FWD OF THE T/E.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED PER SRM 55-21-11, REP 5E, PG 226, FIG 205, SHEETS 3 & 4.
